# SDR Y2PA2022102522070

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN, COMMERCIAL JET FOUND CORROSION ON THE CUSP WEB AND FLOOR WEB AT F.S. 215 RBL 58  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN INSPECTED THE AREA AND FOUND IT TO BE OUT OF LIMITS. THEY TRIMMED OUT DAMAGED SECTION OF THE CUSP ANGLE IAW EO18305 FIGURE 2. THEY FABRICATED A EO18305-11 CUSP ANGLE FROM .071” 7075-T6, A EO18305 -13 UPPER DOUBLER ANGLE FROM .080” 7075-T6, A EO18305-15 LOWER FILLER FROM .090” 7075-T6, A EO18305-17 LOWER DOUBLER FROM .080” 7075-T6 AND EO18305-19 FILLER FROM .071” 7075-T6 IAW FIG 3 OF EO18305. ALL REPAIR PARTS WERE DRILLED, DEBURRED, TREATED AND PRIMED IAW DC9/MD80 SRM 51-20-03. ALL REPAIR PARTS WERE INSTALLED WET IAW FIG. 3 OF EO18305. REPAIR APPROVED BY 8110-3 DATED 8/4/2022 BY RICARDO FERNANDEZ DERT-834363-CE
